# SDR UIEA2019031903587

- Difficulty date: March 19, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 99,476 hours, 15,852 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Control Unit
- Part number: 21173886
- Part serial: 181358
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INTERMITTENT CABIN ALT 2 AUTO STATUS MESSAGE ( RE-OPENED MDDR # 108907 AS PER MEL 21-31-01A CAT C / DUE 28 MAR 19 PLACARDS INSTALLED. VERIFIED MANUAL MODE OPERATION.  LP 1033432 - M4: PERFORMED BITE TEST IAW  FIM 21-3 FAULT TREE 803 ON AUTO 2 AUTO 2 FAILED CONTROLLER LIGHT ON P/N 2117389-6 SPEC S210T160-43. DMI REMAINS OPEN.  LP 1033434 - M6: REMOVED AND REPLACED CABIN PRESSURE SELECTOR WITH NEW. NO FIX. EICAS MSG STILL PRESENT. REINSTALLED ORIGINAL SELECTOR. NO FURTHER DEFECTS NOTED. REF AMM 21-31-01. MSG STILL PRESENT, AUTO PRESS UNIT ASSY ON ORDER. THIS DMI REMAINS OPEN.   LOG PAGE 1033440 - M4: REMOVED AND REPLACED AUTO PRESS UNIT ASSY NR 2 IAW AMM 21-31-02. OPS CHECK GOOD. THIS CLEARS DMI # 108907. MCC NOTIFIED. PLACARDS REMOVED.  )
